# SDR CA971007014

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 206020113181
- Condition: Damaged
- Location: Vert Stab
- Component: 206020113223
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF FINS FOUND THAT TWO GRINDING MARKS WERE MADE DURING MANUFACTURE AT AFT BOTTOM SECTION OF FORMERS FOR INSTALLATION OF FAIRINGS.  AN ASB WILL BE ISSUED TO COVER.
